# SDR USAA2013030800004

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 94,990 hours, 33,745 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113N46019
- Part serial: 0904
- Condition: Saturated
- Location: Nr 6 Spoiler
- Part time: 94,985 hours, 33,746 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - AREA OF DELAMINATION & WATER SATURATION ON NR 6 SPOILER SKIN UPPER SURFACE & CORE APPROX 12 INCHES FROM TRAILING EDGE.  REPLACE NR 6 SPOILER PANEL IAW JOB CARD 19L55027003.
